# SDR CALA2017121804516

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 11,682 hours, 4,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON 01B COVER OVER LIGHT  MISSING.  LIGHT OPS CHECK, REPLACED MISSING LENS
